Skip to main content

TopCare Extra Strength Pain Relief Acetaminophen 500mg Caplets

  • 50 ct

Log In to Add to Cart
Description

Pain reliever. Fever reducer. Quality guaranteed. Pain relief. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength Caplets). Quality guaranteed. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

Instruction
  1. Do not use more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems. Store at room temperature.

UPC: 0036800127210

Active Ingredient (in Each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Crospovidone, Hypromellose, Methylparaben, Mineral Oil, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Propylparaben, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask a doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: With any other product containing Acetaminophen. Stop use and ask a doctor if: Redness or swelling is present. New symptoms occur. Fever gets worse or lasts more than 3 days. Pain gets worse or lasts for more than 10 days. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. Do not use if printed seal under cap is broken or missing.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098